Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Conjectured Minimum Degree Determinantal Polynomial: Problem 86-19

Peter M. Gibson
SIAM Review
Vol. 29, No. 4 (Dec., 1987), pp. 634-635
Stable URL: http://www.jstor.org/stable/2031205
Page Count: 2

You can always find the topics here!

Topics: Polynomials, Degrees of polynomials, Mathematical problems
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635